# SDR KCSA061555

- Difficulty date: December 27, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 71,933 hours, 19,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGN INOP AT BS 480.
